MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 7MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 7MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035477200
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the medical procedure, the subject coil was difficult to advance through the microcatheter.A slight kink was noticed on the subject coil delivery wire.Physician continued to advance the subject coil but was unsuccessful.He decided to remove the subject coil and when it was pulled, the subject coil got detached from the pusher wire inside the catheter.The subject coil was removed along with the catheter.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
D4: expiration date - added.D9: product available to stryker ¿ updated.D9: returned to manufacturer on ¿updated.H3: summary attached - updated.H3: device evaluated by mfg ¿updated.H4: manufacturing date- added.Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.During visual  inspection, the coil delivery wire was found to be kinked/bent in multiple areas.The main coil was found to be broken off the coil delivery wire.The main coil was not returned.  during functional inspection, main coil prematurely detached/separated inside patient functional test was undeterminable as the main coil was not returned.Coil in catheter friction was unable to perform the test as the main coil was found to be broken/fractured and not returned.Coil delivery wire kinked/bent was confirmed during visual inspection.  the reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported 'main coil prematurely detached/separated during use' was undeterminable as the main coil was not returned.The reported 'coil in catheter friction' could not be confirmed; however, the analysis results are consistent with the reported event.The reported 'coil delivery wire kinked/bent' was confirmed during the analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.During analysis, the main coil was found to be broken off the delivery wire and main coil was not returned.The coil delivery wire was found to be kinked/bent.An assignable cause of 'undeterminable' will be assigned to the 'main coil prematurely detached/separated during use' as the issue was not confirmed during the analysis.An assignable cause of procedural factors will be assigned to the 'coil in catheter friction' and 'main coil broken/fractured during use' as these defects appear to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.An assignable cause of handling damage will be assigned to the 'coil delivery wire kinked/bent' since this issue is associated with handling of the device during the clinical procedure.
 
Event or Problem Description

Brand Name
TARGET 360 SOFT 7MM X 20CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key16095816
Report Number3008881809-2023-00005
Device Sequence Number6651660
Product Code HCG
UDI-Device Identifier04546540676573
UDI-Public04546540676573
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/27/2024
Device Model NumberM0035477200
Device Catalogue NumberM0035477200
Device Lot Number22991193
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/14/2022
Supplement Date Received by Manufacturer01/19/2023
Initial Report FDA Received Date01/04/2023
Supplement Report FDA Received Date02/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEADWAY MICROCATHETER (MICROVENTION).
Patient SexUnknown